MAUDE Adverse Event Report: MEDIVATORS ENDO SMARTCAP; STERILE WATER BOTTLE ADAPTER

MEDIVATORS ENDO SMARTCAP; STERILE WATER BOTTLE ADAPTER
Model Number 100145CO2EXT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hearing Loss (1882)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Facility reported they have been having issues with their endo smartcaps cracking and popping off their co2 insufflators.In one instance, the smartcap popped off the water bottle and resulted in an audible noise which the doctor in the procedure room complained was very loud.It was reported that this doctor had a hearing test done, thus potential injury is being reported.This is the only facility medivators has received complaints from of this issue.Medivators product specialists and sales representative visited the facility numerous times to investigate this issue and determine the cause of the endo smartcaps cracking.It was observed and noted that the facility recently started using pdi sani-cloth af3 germicidal disposable wipes to wipe down all equipment between procedures to the point that everything is dripping wet.The technicians would pull out approximately an arm's length of wipes and squeeze the liquid onto the carts then wipe it all over everything and allow it to air dry between procedures.Medivators continues to investigate through internal testing of the products and continues to work closely with the facility to resolve this issue.This facility did not disclose the hearing test documentation of the affected physician.This is an isolated, unusual event and there have been no reports of patient harm.Medivators will continue to monitor this complaint and it will be maintained within medivators complaint system.
 
Event or Problem Description
A facility reported that the endo smart cap popped off of the reusable water bottle and made a loud noise.It was reported that the doctor at the facility had a hearing test done as a result of the loud noise, thus potential injury is being reported.

Brand Name
ENDO SMARTCAP
Common Device Name
STERILE WATER BOTTLE ADAPTER
Manufacturer (Section D)
MEDIVATORS
3150 pollok drive
conroe TX 77303
MDR Report Key6832231
Report Number1651395-2017-00001
Device Sequence Number1522027
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public00677964059087
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K093665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Remedial Action Inspection,Notification
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100145CO2EXT
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;